# SDR FDEA201510163260

- Difficulty date: October 16, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 466 hours, 25,497 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050BD06
- Part serial: 98021001
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

FIFTEEN MINUTES INTO FLIGHT NR 2 INS FAULT.  CVMP QRH PROCEDURE.  ALSO INDICATIONS OF LOSS OF ADC 2.  NO FLIGHT DIRECTOR  OR SPEED TAPE ON FIRST OFFICERS FLIGHT DISPLAY.  SELECTING ADC 2 NON-RVSM RESULTING IN DIVERT.  DUPLICATED DISCREPANCY FOUND NR 2 IRU INOPERATIVE.  ISDU  SHOWS FAULT CODE 1.  R & R NR 2 IRU IAW AMM 34-25-34-04.  OPERATIONS CHECKED NORMAL.  ACFT LLM & RVSM CAPABLE.  OK FOR SERVICE.  IRU PN HG1050BD07, SN 98021001  & REPLACED NR 2 IRU.
